# SDR DALA2025061004408

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 141,910 hours, 21,316 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 0180 -ATB- TO JFK DUE TO CAPT PITOT HEAT INOP. CORRECTIVE ACTION: R/R CAPT PITOT PROBE. (7554730)
